File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Cure Rate Quantile Regression for Censored Data With a Survival Fraction

TitleCure Rate Quantile Regression for Censored Data With a Survival Fraction
Authors
Issue Date2013
PublisherAmerican Statistical Association. The Journal's web site is located at http://www.amstat.org/publications/jasa/index.cfm?fuseaction=main
Citation
Journal of the American Statistical Association, 2013, v. 108 n. 504, p. 1517-1531 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/189462
ISSN
2015 Impact Factor: 1.725
2015 SCImago Journal Rankings: 3.447
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorWu, Yen_US
dc.contributor.authorYin, Gen_US
dc.date.accessioned2013-09-17T14:41:53Z-
dc.date.available2013-09-17T14:41:53Z-
dc.date.issued2013-
dc.identifier.citationJournal of the American Statistical Association, 2013, v. 108 n. 504, p. 1517-1531en_US
dc.identifier.issn0162-1459-
dc.identifier.urihttp://hdl.handle.net/10722/189462-
dc.languageengen_US
dc.publisherAmerican Statistical Association. The Journal's web site is located at http://www.amstat.org/publications/jasa/index.cfm?fuseaction=mainen_US
dc.relation.ispartofJournal of the American Statistical Associationen_US
dc.titleCure Rate Quantile Regression for Censored Data With a Survival Fractionen_US
dc.typeArticleen_US
dc.identifier.emailYin, G: gyin@hku.hken_US
dc.identifier.authorityYin, G=rp00831en_US
dc.identifier.doi10.1080/01621459.2013.837368-
dc.identifier.hkuros223932en_US
dc.identifier.volume108-
dc.identifier.issue504-
dc.identifier.spage1517en_US
dc.identifier.epage1531en_US
dc.identifier.isiWOS:000328908700035-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats